MathSciNet Relay Station
MathSciNet bibliographic data
MR1628278 58B30 (16W30 17B37 81R50)
Baumann, Pierre; Schmitt, Frédéric Classification of bicovariant differential calculi on quantum groups (a representation-theoretic approach). Comm. Math. Phys. 194 (1998), no. 1, 71–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement